# SDR AALA2018062109017

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 57,823 hours, 21,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE L1 DOOR,  FLOOR LEVEL WAS INOPERATIVE.   MAINTENANCE THE EMERGENCY LIGHT. PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
